# SDR MASA200500770

- Difficulty date: October 5, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 11,442 hours, 10,975 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emgr Light Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2735 CLT.  EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RESET THE SYSTEM OP'S GOOD.
